# SDR 97UAL900782

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT-HAND FORWARD OVERWING EMERGENCY EXIT SIGN COMES ON INTERMITTENTLY WHILE TAXIING.  REPLACED EMERGENCY EXIT BATTERY, OP CHECK OK.
